# SDR ASAA2012070892509

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,530 hours, 6,685 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT CARRY PNEUMATIC LOAD.  PERFORMED APU BITE IAW FIM 4960-TASK 801 APU FAULTED 49-31171, FCU DISAGREES WITH COMMAND.  C/W FIM 49-31-00-810-808 THROUGH F(1)(E) 1, NO FAULTS FOUND.
